# SDR DXTA2011011804419

- Difficulty date: January 17, 2011
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 2,801 hours, 1,765 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Location: Satcom
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AT ABOUT 2000 FT,  DETECTED AN ELECTRICAL ODOR. CHECKED THE ELECTRICAL PAGE AND THE VOLTS AND AMPS WERE NORMAL. POWERED UP ACFT AND LET RUN A HOUR.  FOUND 60HZ SYS OPERATED NORMALLY.  FOUND THE SATCOM HEADSET DISCONNECTED. REPAIRED CONNECTIONS, OPS CHECKED GOOD.  NO ELECTRICAL ODOR NOTED.  RAN ENGINE APU FOR SEVERAL MINUTES WITH NO ODOR DETECTED, ALL SYS OPERATED NORMAL AT THIS TIME.
